MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE EXTRA SPORT; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE EXTRA SPORT; WIRE, GUIDE, CATHETER
Model Number 22225M
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male to emergency department with active chest pain.Prior to insertion for the heart cath, the sport wire was observed bent and not used.No known harm to patient.

Brand Name
HI-TORQUE EXTRA SPORT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
26531 ynez rd
temecula CA 92591
MDR Report Key10331750
Report Number10331750
Device Sequence Number3575189
Product Code DQX
UDI-Device Identifier08717648079573
UDI-Public(01)08717648079573(17)220228(10)0031161(91)3037
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2020
Report Date (Section F) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22225M
Device Catalogue Number22225M
Device Lot Number0031161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight66
Date Report Sent to FDA07/15/2020